# SDR ASOA96048

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120036
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 16,462 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL APPROACH DHN-ATL, THE LEFT ENGINE FAILED WITHOUT WARNING.  THE CREW ACCOMPLISHED THE 'ENGINE FAILURE IN FLIGHT' CHECKLIST, REQUESTED EMERGENCY CLEARANCE FOR IMMEDIATE LANDING, AND LANDED SAFELY AND WITHOUT INCIDENT IN ATL.  REMOVED AND REPLACED THE LEFT ENGINE.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RELEASED FOR FURTER SERVICE.  (M)
